The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

signs of hiv

Apr 16, 2004

i HAD A NEEDLE PRICK INJURY FROM AN hiv +ve patient and was put on Antiretrovirals for a month.Subsequently seen purplish discoloration of the finger nails which still persist. Is such nail discoloration a sign of Hiv infection.

Response from Dr. Henry

The purple color you describe would unlikely be due to either HIV or the one month course of HIV drugs--I would have your primary care doc take a look to see if some other explanation can be given. KH

Libido Changes
neuropathy in feet&legs

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint